# SDR AALA2019043069046

- Difficulty date: April 26, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 58,747 hours, 28,183 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3625
- Condition: Leaking
- Part time: 36,535 hours, 14,834 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER DEPARTURE ODOR IN FWD GALLEY /FLT DECK SEEMS TO BE ELECTRICAL SMELL, TROUBLESHOT AND ISOLATED SYSTEMS, COULD NOT DETERMNE SOURCE BUT ODOR DISAPATED DURING CRUISE. DURING DESENT , THRUST IDLE , DIRTY SOCK SMELL.  MAINTENANCE REMOVED AND REPLACED THE APU IAW CARD 26L31049003.
